CureZone   Log On   Join
Beware of Lupron!!
 
Jen62 Views: 6,349
Published: 14 years ago
 

Beware of Lupron!!


I was at a routine 6 month visit with my gynecologist. He said that I had a cyst on my ovary and that he has a great drug that will completely take care of it, no side effects except menopause while on the drug and hot flashes. I asked about natural alternatives, he said asenic was natural. I asked about the effects with Lupus and Fibromyalgia, he said it has nothing to do with that. He said this drug was a safe and amazing drug that will get rid of the cyst. "It is a miracle drug."

Considering that I had already had surgery and lost my left ovary when I was 18, I thought that this would be the better option. My husband was with me and we both thought this was the better way to go. He gave me a 3 month dose (needle)instead of a one month to see how it agreed with me. A couple of days later my skin started to crawl only to get worse the following days ahead. I was having trouble breathing as well. I was having dinner one night and I felt a domino effect of this needle filling up in each vertabrae and crawl it's way up each individual rib and stay as this strange pain. Slowly I started getting weaker and weaker. I couldn't breath, couldn't get myself off the couch. I could feel the drug pumping through my body, totally take over every function of my body.

Finally I went to the hospital. I told the girl I was having trouble breathing etc. She said loud and very rude "Don't you think it is the Lupus?" I said, "No, I have never felt like this." They decided to check my heart rate first and within minutes I was hooked up to a heart monitor with my heart beat at 40 bpm. (wonder what it was the first two weeks I was suffering?) From there, I was on the road to hell.

It was definitely from the Lupron, I was in anaphylic shock when my skin was crawling and this drug was toxic to me. There was no anecdote though, I had to let it run it's course through me. This was about 10 days by now into the 3 month dose and I had to let it ravage my body for the next 3 months before it would stop working. There wasn't an organ it didn't effect, it was slowly(actually pretty quickly) shutting down my whole body. I went through hell the next 4 months until it started to slow down. The side effects were severe, my heart, thyroid, kidneys, liver, bowels, blood pressure, I was faint, weak, everything was slowly being poisoned by this toxic drug and I was dying. I phoned the Dr that gave me the drug and he said, it won't effect your heart, go see a heart specialist! That was it. Thanks Doc!

I was desperate, white as a ghost, my skin was so heavy it literally felt like it was falling off, I had to keep reminding myself to breath because it wasn't happening on it's own, my heart was beating in the 40's, but at 8 o'clock each night I felt more of the Lupron being release from my throat area (pituitary gland I believe) and my heart would race, and everything would progress again in high, I had major night sweats through my whole body, blurry vision (one eye kept watering like crazy), liver, kidneys, every organ, skin, blood vessels, everything was being controlled. I was terrified and thought I was going to die. I have a major list of symptoms and could go on and on. It was the most frightening time of my life. I thought I had seen enough devastation throughout my diagnoses of Systemic Lupus and Fibromyalgia, different drug reactions but that was nothing compared to this challenge. I had marked on the calender everyday, how many more days the drug is going to keep pushing it's way around my body. More and new symptoms would happen daily, I was still in bed, unable to do anything, wondering if I was going to live through all this.

I was so desperate that I turned to all my Dr's and Specialists for help and advice and I got the same answers, nothing we can do for you, it has to run it's course. Then, I turned to one of the greatest ladies I have ever had the pleasure of knowing, a Naturopath. She slowly brought me back to life. She said I was literally grey in colour when I walked in the door, I told her that is how I felt too. I owe my way back to her, God bless her! I am so sorry that I didn't listen to that inner self that said, should I really be doing this? I will never again take a Dr's word over my own tuition. I will keep on my path to Natural Alternatives which is amazing! I will look for answers instead of masking my illness. I will try to prevent instead of medicate, I do not know how much more my body will take of our traditional medicine, I might not make it through the next mistake. It took me over 8 months to recover enough to be getting out of bed and being in the world of the living. I can't afford anymore wasted months trying to recover from medical mistakes. The worst of it all, I found out Lupron was for prostrate cancer and to my horrow found their website that listed the 100's of symptoms including heart attack, stroke, blood clots etc. I was horrified. I found a website on the hundreds of women whom had been victimized by this horrible drug.

The worst part if that they paid about $1600.00 for half the prescription. I don't think it cost that much for the whole year of Natropathy and supplements. What a shame we don't educate instead of medicate. I could have lost my life and for what? Did the Dr get perks for this drug?

Thank you for listening,
Jennifer

 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.297 sec, (3)